MAUDE Adverse Event Report: CREAGH MEDICAL LTD. FIRST CHOICE; PTA CATHETER

CREAGH MEDICAL LTD. FIRST CHOICE; PTA CATHETER
Model Number UHP75104
Medical Device Problem Codes Inflation Problem (1310); Explosion (4006)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
The device burst below indicated rated burst pressure.
 
Event or Problem Description
Follow up report for cc2020-099-ir; mfr report #: 3005994106-2020-00099.
 
Additional Manufacturer Narrative
Follow up report for additional information not known at the time of original report, such as, investigation type, findings, and conclusion.

Brand Name
FIRST CHOICE
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
jonathan canavan
ida business park
creagh road
ballinasloe, co. galway H53 K-8P4
EI   H53 K8P4
MDR Report Key10645772
Report Number3005994106-2020-00099
Device Sequence Number16853144
Product Code LIT
UDI-Device Identifier08570590020068
UDI-Public08570590020068
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K102645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2021
Device Model NumberUHP75104
Device Lot Number21801031
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown